RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2012, Volume 5, Issue 3, Pages 359–362 (Mi jsfu249)  

This article is cited in 1 scientific paper (total in 1 paper)

On the lower critical load of the elastic cylindrical shell with axial compression

Alexander N. Blinov

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: A formula for calculating an approximate value of the lower critical load under axial compression of a circular cylindrical shell in a nonlinear formulation were obtained in this paper. A comparison with results obtained by other authors were done.

Keywords: lower critical load, elastic cylindrical.

Full text: PDF file (116 kB)
References: PDF file   HTML file
UDC: 512.54
Received: 16.02.2012
Received in revised form: 16.03.2012
Accepted: 20.04.2012

Citation: Alexander N. Blinov, “On the lower critical load of the elastic cylindrical shell with axial compression”, J. Sib. Fed. Univ. Math. Phys., 5:3 (2012), 359–362

Citation in format AMSBIB
\Bibitem{Bli12}
\by Alexander~N.~Blinov
\paper On the lower critical load of the elastic cylindrical shell with axial compression
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2012
\vol 5
\issue 3
\pages 359--362
\mathnet{http://mi.mathnet.ru/jsfu249}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu249
  • http://mi.mathnet.ru/eng/jsfu/v5/i3/p359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alexey A. Semenov, “Models of deformation of stiffened orthotropic shells under dynamic loading”, Zhurn. SFU. Ser. Matem. i fiz., 9:4 (2016), 485–497  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:133
    Full text:45
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021